A Parametric Test of Perfect Ranking in Balanced Ranked Set Sampling

Zamanzade, Ehsan; Arghami, Nasser Reza; Vock, Michael (2014). A Parametric Test of Perfect Ranking in Balanced Ranked Set Sampling. Communications in statistics - theory and methods, 43(1), pp. 4589-4611. Marcel Dekker 10.1080/03610926.2012.737495

[img]
Preview
Text
A Parametric Test of Perfect Ranking_AM_DOI.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (248kB) | Preview

Many techniques based on data which are drawn by Ranked Set Sampling (RSS) scheme assume that the ranking of observations is perfect. Therefore it is essential to develop some methods for testing this assumption. In this article, we propose a parametric location-scale free test for assessing the assumption of perfect ranking. The results of a simulation study in two special cases of normal and exponential distributions indicate that the proposed test performs well in comparison with its leading competitors.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Vock, Michael Peter

Subjects:

500 Science > 510 Mathematics

ISSN:

0361-0926

Publisher:

Marcel Dekker

Language:

English

Submitter:

Michael Peter Vock

Date Deposited:

23 Oct 2014 17:09

Last Modified:

09 Sep 2017 20:09

Publisher DOI:

10.1080/03610926.2012.737495

Uncontrolled Keywords:

Ranked set sampling, Test, Assumption of perfect ranking, Primary 62D05, Secondary 62F03

BORIS DOI:

10.7892/boris.59445

URI:

https://boris.unibe.ch/id/eprint/59445

Actions (login required)

Edit item Edit item
Provide Feedback